# SDR C77A2019091200002

- Difficulty date: September 14, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000203
- Aircraft time: 31,713 hours, 19,483 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002056008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION HAS BEEN FOUND ON THE CABIN RT SEAT TRACK P/N 170-02056-008 DURING BASIC CHECK. SINCE MANUFACTURER CLASSIFIES THIS SEAT TRACK AS PSE, HAS CLASSIFIED REPLACEMENT OF THIS TRACK AS A MAJOR REPAIR. IN LIEU OF CONTINUING TO WRITE INDIVIDUAL EO’S FOR EACH AIRCRAFT. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS FOR THE ON CONDITION REPAIR OF CORRODED OR DAMAGED CABIN SEAT TRACK P/N 170-02056-008 BY PART REPLACEMENT. THE REPLACEMENT IS ACCOMPLISHED USING THE PRODUCTION DRAWINGS AND SRM CHAPTER 51 STANDARD PRACTICES. SINCE THE DAMAGED STRUCTURE IS BEING REPLACED WITH NEW PARTS PER THE PRODUCTION DRAWINGS, THE AIRCRAFT STRUCTURE REMAINS IN ITS ORIGINAL CONFIGURATION. THEREFORE, NO CHANGES TO THE EXISTING INSPECTION PROGRAM ARE REQUIRED.
